Personal Information
Hui Zhou

School of Mathematics and Statistics, Hefei Normal University, Hefei, Anhui, China

Hui Zhou
From 09/2005 to 07/2009, Math. Bachelor , China
From 09/2009 to 7/2012, Science Dr. , China
Work Experiences
From 07/2012 to Now, Teaching , Hefei Normal University, China
From 06/2013 to Now, Editor Board , Journal of Basic & Applied Sciences
Functional Differential Equation
Bio-Math. Modellling
Stochastic Differential Equation
Journal Articles
Positive Almost Periodic Solution for a class of Lasota–Wazewska Model with Infinite Delays, Appl. Math. Compu. 2011, 218 (8): 4501-4506.
Weighted Pseudo-almost Periodic Solutions of Neutral Integral and Differential Equations, J. Math. Research, 2011, 3(4): 74-79
Positive almost periodic solution for impulsive Nicholson's blowflies model with multiple linear harvesting terms, Math. Methods Appl. Sciences, 2013, 36(4): 456-461.
Mean-square almost periodic solution for impulsive stochastic Nicholson’s blowflies model with delays, Appl. Math. Compu., 2013, 219(11): 5943-5948.
Positive almost periodic solution for a model of hematopoiesis with infinite time delays and a nonlinear harvesting term,Abs. Appl. Anal. 2013-Aticle ID 146729, 6 pages.
Existence and stability of positive almost periodic solution for stochastic Lasota-Wazewska model, J. Appl. Math. Compu. (2014.2)
Existence and stability of almost periodic solution for a stochastic cellular neural network with external perturbation, Abs. Appl. Anal. 2014-Article 905415, 8 pages.
Positive solutions for singular p-Laplacian fractional differential system with integral boundary conditions, Abs. Appl. Ana. 2014- 984875, 12 pages.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186